×

zbMATH — the first resource for mathematics

A generic effective Oppenheim theorem for systems of forms. (English) Zbl 07257232
Summary: We prove a uniform effective density theorem as well as an effective counting result for a generic system comprising a polynomial with a mild homogeneous condition and several linear forms using Rogers’ second moment formula for the Siegel transform on the space of unimodular lattices.
MSC:
11 Number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Athreya, J. S.; Margulis, G. A., Values of random polynomials at integer points, J. Mod. Dyn., 12, 9-16 (2018) · Zbl 06947356
[2] Bandi, P.; Ghosh, A., On the density at integer points of a system comprising an inhomogeneous quadratic form and a linear form (2019), arXiv preprint
[3] Bourgain, J., A quantitative Oppenheim theorem for generic diagonal quadratic forms, Isr. J. Math., 215, 1, 503-512 (2016) · Zbl 1361.11024
[4] Buterus, P.; Gotze, F.; Hille, T.; Margulis, G. A., Distribution of values of quadratic forms at integral points, arXiv preprint
[5] Dani, S. G., On values of linear and quadratic forms at integral points, (Number Theory. Number Theory, Trends Math. (2000), Birkhäuser: Birkhäuser Basel), 107-119 · Zbl 0986.11044
[6] Dani, S. G., Simultaneous Diophantine approximation with quadratic and linear forms, J. Mod. Dyn., 2, 1, 129-138 (2008) · Zbl 1165.11058
[7] Dani, S. G.; Margulis, G. A., Orbit closures of generic unipotent flows on homogeneous spaces of \(\operatorname{SL}(3, \mathbb{R})\), Math. Ann., 286, 101-128 (1990) · Zbl 0679.22007
[8] Dani, S. G.; Margulis, G. A., Limit distributions of orbits of unipotent flows and values of quadratic forms, I, M. Gelfand Seminar. M. Gelfand Seminar, Adv. Sov. Math., 16, 91-137 (1993) · Zbl 0814.22003
[9] Eskin, A.; Margulis, G. A.; Mozes, S., Upper bounds and asymptotics in a quantitative version of the Oppenheim conjecture, Ann. Math. (2), 147, 1, 93-141 (1998) · Zbl 0906.11035
[10] Eskin, A.; Margulis, G. A.; Mozes, S., Quadratic forms of signature \((2, 2)\) and eigenvalue spacings on rectangular 2-tori, Ann. Math. (2), 161, 2, 679-725 (2005) · Zbl 1075.11049
[11] Ghosh, A.; Kelmer, D., Shrinking targets for semisimple groups, Bull. Lond. Math. Soc., 49, 2, 235-245 (2017) · Zbl 1437.11053
[12] Ghosh, A.; Kelmer, D., A quantitative Oppenheim theorem for generic ternary quadratic forms, J. Mod. Dyn., 12, 1-8 (2018) · Zbl 06947355
[13] Ghosh, A.; Kelmer, D.; Yu, S., Effective density for inhomogeneous quadratic forms I: generic forms and fixed shifts (2019), arXiv preprint
[14] Ghosh, A.; Kelmer, D.; Yu, S., Effective density for inhomogeneous quadratic forms II: fixed forms and generic shifts (2020), arXiv preprint
[15] Ghosh, A.; Gorodnik, A.; Nevo, A., Optimal density for values of generic polynomial maps, Am. J. Math. (2018), in press
[16] Gorodnik, A., Oppenheim conjecture for pairs consisting of a linear form and a quadratic form, Trans. Am. Math. Soc., 356, 11, 4447-4463 (2004) · Zbl 1051.11034
[17] Gorodnik, A., On Oppenheim-type conjecture for systems of quadratic forms, Isr. J. Math., 140, 1, 125-144 (December 2004)
[18] Kelmer, D.; Yu, S., Values of random polynomials in shrinking targets, preprint
[19] Kleinbock, D.; Skenderi, M., Khintchine-type theorems for values of subhomogeneous functions at integer points
[20] Lindenstrauss, E.; Margulis, G. A., Effective estimates on indefinite ternary forms, Isr. J. Math., 203, 1, 445-499 (2014) · Zbl 1308.37002
[21] Margulis, G., Discrete subgroups and ergodic theory, (Number Theory, Trace Formulas and Discrete Groups. Number Theory, Trace Formulas and Discrete Groups, Oslo, 1987 (1989), Academic Press: Academic Press Boston, MA), 377-398
[22] Müller, W., Systems of quadratic Diophantine inequalities, J. Théor. Nr. Bordx., 17, 1, 217-236 (2005) · Zbl 1082.11020
[23] Müller, W., Systems of quadratic Diophantine inequalities and the value distribution of quadratic forms, Monatshefte Math., 153, 3, 233-250 (2008) · Zbl 1184.11011
[24] Rogers, C. A., Mean values over the space of lattices, Acta Math., 94, 249-287 (1955) · Zbl 0065.28201
[25] Sargent, O., Density of values of linear maps on quadratic surfaces, J. Number Theory, 143, 363-384 (2014) · Zbl 1319.11044
[26] Sargent, O., Equidistribution of values of linear forms on quadratic surfaces, Algebra Number Theory, 8, 4, 895-932 (2014) · Zbl 1314.11018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.